Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bitter taste in mouth. Taking Loestrin 24 Fe birth control, citalopram, bupropion. Drug interactions?

I ve had a bitter taste in my mouth for about a month and it seems to coincide with going up in dose from the Lo Lo-e (as my doctor called it) to the Loestrin24Fe birth control. I wondered if you have heard of such a side effect? I also take citalopram and bupropion for depression , so perhaps an interaction? I haven t had any pine nuts , so I know it s not that, because once I got a bitter taste from pine nuts. Thanks!
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Magee,
I dont think this is due to a drug interaction but this can be due to an increase in the acid production or acid reflux. having smaller meals through the day, avoiding tea, coffee, tobacco and alcohol and taking Tablet Prevacid OTC 1 tablet once a day 1 hour before breakfast for 1 week. See if this helps.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor